RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 742–750 (Mi mz785)  

This article is cited in 15 scientific papers (total in 15 papers)

Exact Inclusions of Gehring Classes in Muckenhoupt Classes

N. A. Malaksiano

I. I. Mechnikov Odessa National University

Abstract: An exact bound for exponents of Muckenhoupt classes of functions containing a given Gehring class is obtained in the one-dimensional case.

DOI: https://doi.org/10.4213/mzm785

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 673–681

Bibliographic databases:

UDC: 517.5
Received: 18.05.2001

Citation: N. A. Malaksiano, “Exact Inclusions of Gehring Classes in Muckenhoupt Classes”, Mat. Zametki, 70:5 (2001), 742–750; Math. Notes, 70:5 (2001), 673–681

Citation in format AMSBIB
\Bibitem{Mal01}
\by N.~A.~Malaksiano
\paper Exact Inclusions of Gehring Classes in Muckenhoupt Classes
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 742--750
\mathnet{http://mi.mathnet.ru/mz785}
\crossref{https://doi.org/10.4213/mzm785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882347}
\zmath{https://zbmath.org/?q=an:1024.30018}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 673--681
\crossref{https://doi.org/10.1023/A:1012983028054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200009}


Linking options:
  • http://mi.mathnet.ru/eng/mz785
  • https://doi.org/10.4213/mzm785
  • http://mi.mathnet.ru/eng/mz/v70/i5/p742

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Korenovskii, “On the Reverse Hölder Inequality”, Math. Notes, 81:3 (2007), 318–328  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. Yu. Leonchik, N. A. Malaksiano, “Precise summability indices for functions from classes $A_\infty$”, Russian Math. (Iz. VUZ), 51:2 (2007), 15–24  mathnet  crossref  mathscinet  zmath
    3. Dindos, M, “The sharp A(p) constant for weights in a reverse-Holder class”, Revista Matematica Iberoamericana, 25:2 (2009), 559  crossref  mathscinet  zmath  isi
    4. Korenovskii A.A., Fomichev V.V., “SELF-IMPROVEMENT OF SUMMABILITY FACTORS OF FUNCTIONS SATISFYING THE REVERSE HOLDER INEQUALITY IN LIMIT CASES”, Ukrainian Math J, 62:4 (2010), 552–563  crossref  mathscinet  isi  scopus  scopus
    5. D'Ambrosio L., Mitidieri E., “A Priori Estimates, Positivity Results, and Nonexistence Theorems for Quasilinear Degenerate Elliptic Inequalities”, Adv. Math., 224:3 (2010), 967–1020  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Aalto D., Berkovits L., “Asymptotical Stability of Muckenhoupt Weights Through Gurov-Reshetnyak Classes”, Trans. Am. Math. Soc., 364:12 (2012), 6671–6687  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Scherbakov E.A., Terenteva Yu.V., “Issledovanie svoistv integriruemosti proizvodnykh resheniya sopryazhennogo (nelineinogo) uravneniya beltrami v sluchae vyrozhdeniya v granichnykh tochkakh”, Ekologicheskii vestnik nauchnykh tsentrov chernomorskogo ekonomicheskogo sotrudnichestva, 2012, no. 3, 78–84  elib
    8. Terenteva Yu.V., “Issledovanie svoistv integriruemosti proizvodnykh resheniya sopryazhënnogo (nelineinogo) uravneniya beltrami v sluchae vyrozhdeniya na granichnoi duge”, Vestnik rossiiskogo universiteta druzhby narodov. seriya: matematika, informatika, fizika, 2013, no. 1, 5–18  elib
    9. Zhao Sh., “Notes on admissible measures in one dimension”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 41:2 (2016), 693–697  crossref  mathscinet  zmath  isi  scopus  scopus
    10. D'Onofrio L. Popoli A. Schiattarella R., “Duality for $A_\infty$ weights on the real line”, Rend. Lincei-Mat. Appl., 27:3 (2016), 287–308  crossref  mathscinet  zmath  isi  scopus
    11. Luque T., Perez C., Rela E., “Reverse H?lder Property for Strong Weights and General Measures”, J. Geom. Anal., 27:1 (2017), 162–182  crossref  mathscinet  zmath  isi  scopus
    12. Formica M.R. Pietroluongo M., “Bi-Sobolev Homeomorphisms and B-P(Q) Classes”, Ric. Mat., 66:2 (2017), 313–332  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Hagelstein P., Parissis I., “Weighted Solyanik Estimates For the Strong Maximal Function”, Publ. Mat., 62:1 (2018), 133–159  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Popoli A., “Sharp Integrability Exponents and Constants For Muckenhoupt and Gehring Weights as Solution to a Unique Equation”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 43 (2018), 785–805  crossref  mathscinet  zmath  isi  scopus
    15. Popoli A., “Limits of the a(P) Constants”, J. Math. Anal. Appl., 478:2 (2019), 1218–1229  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:115
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020